Abstract and Applied Analysis

H Filtering for Discrete-Time Genetic Regulatory Networks with Random Delay Described by a Markovian Chain

Yantao Wang, Xingming Zhou, and Xian Zhang

Full-text: Open access

Abstract

This paper is concerned with the H filtering problem for a class of discretetime genetic regulatory networks with random delay and external disturbance. The aim is to design H filter to estimate the true concentrations of mRNAs and proteins based on available measurement data. By introducing an appropriate Lyapunov function, a sufficient condition is derived in terms of linear matrix inequalities (LMIs) which makes the filtering error system stochastically stable with a prescribed H disturbance attenuation level. The filter gains are given by solving the LMIs. Finally, an illustrative example is given to demonstrate the effectiveness of the proposed approach; that is, our approach is available for a smaller H disturbance attenuation level than one in (Liu et al., 2012).

Article information

Source
Abstr. Appl. Anal., Volume 2014, Special Issue (2013), Article ID 257971, 12 pages.

Dates
First available in Project Euclid: 6 October 2014

Permanent link to this document
https://projecteuclid.org/euclid.aaa/1412605907

Digital Object Identifier
doi:10.1155/2014/257971

Mathematical Reviews number (MathSciNet)
MR3178859

Zentralblatt MATH identifier
07022016

Citation

Wang, Yantao; Zhou, Xingming; Zhang, Xian. ${H}_{\infty }$ Filtering for Discrete-Time Genetic Regulatory Networks with Random Delay Described by a Markovian Chain. Abstr. Appl. Anal. 2014, Special Issue (2013), Article ID 257971, 12 pages. doi:10.1155/2014/257971. https://projecteuclid.org/euclid.aaa/1412605907


Export citation

References

  • F. K. Ahmad, S. Deris, and N. H. Othman, “The inference of breast cancer metastasis through gene regulatory networks,” Journal of Biomedical Informatics, vol. 45, no. 2, pp. 350–362, 2012.
  • H.-Y. Yeh, S.-W. Cheng, Y.-C. Lin, C.-Y. Yeh, S.-F. Lin, and V.-W. Soo, “Identifying significant genetic regulatory networks in the prostate cancer from microarray data based on transcription factor analysis and conditional independency,” BMC Medical Genomics, vol. 2, article 70, 2009.
  • R. Somogyi and C. A. Sniegoski, “Modeling the complexity of genetic networks: understanding multigenic and pleiotropic regulation,” Complexity, vol. 1, no. 6, pp. 45–63, 1995/96.
  • D. C. Weaver, C. T. Workman, and G. D. Stormo, “Modeling regulatory networks with weight matrices,” in Proceedings of the Pacific Symposium on Biocomputing, vol. 4, pp. 112–123, World Scientific, Maui, Hawaii, 1999.
  • M. B. Elowitz and S. Leibier, “A synthetic oscillatory network of transcriptional regulators,” Nature, vol. 403, no. 6767, pp. 335–338, 2000.
  • T. Chen, H. L. He, and G. M. Church, “Modeling gene expression with differential equations,” Pacific Symposium on Biocomputing, vol. 4, pp. 29–40, 1999.
  • D. Thieffry and R. Thomas, “Qualitative analysis of gene networks,” Pacific Symposium on Biocomputing, vol. 3, pp. 77–88, 1998.
  • L. Chen and K. Aihara, “Stability of genetic regulatory networks with time delay,” IEEE Transactions on Circuits and Systems I, vol. 49, no. 5, pp. 602–608, 2002.
  • X. Zhang, A. H. Yu, and G. D. Zhang, “M-matrix-based delay-range-dependent global asymptotical stability criterion for genetic regulatory networks with time-varying delays,” Neurocomputing, vol. 113, pp. 8–15, 2013.
  • Y. He, J. Zeng, M. Wu, and C.-K. Zhang, “Robust stabilization and ${H}_{\infty }$ controllers design for stochastic genetic regulatory networks with time-varying delays and structured uncertainties,” Mathematical Biosciences, vol. 236, no. 1, pp. 53–63, 2012.
  • F.-X. Wu, “Stability and bifurcation of ring-structured genetic regulatory networks with time delays,” IEEE Transactions on Circuits and Systems I, vol. 59, no. 6, pp. 1312–1320, 2012.
  • Y. T. Wang, A. H. Yu, and X. Zhang, “Robust stability of stochastic genetic regulatory networks with time-varying delays: a delay fractioning approach,” Neural Computing and Applications, vol. 23, no. 5, pp. 1217–1227, 2013.
  • J. H. Koo, D. H. Ji, S. C. Won, and J. H. Park, “An improved robust delay-dependent stability criterion for genetic regulatory networks with interval time delays,” Communications in Nonlinear Science and Numerical Simulation, vol. 17, no. 8, pp. 3399–3405, 2012.
  • J. Liu and D. Yue, “Asymptotic and robust stability of T-S fuzzy genetic regulatory networks with time-varying delays,” International Journal of Robust and Nonlinear Control, vol. 22, no. 8, pp. 827–840, 2012.
  • W. Wang and S. Zhong, “Delay-dependent stability criteria for genetic regulatory networks with time-varying delays and nonlinear disturbance,” Communications in Nonlinear Science and Numerical Simulation, vol. 17, no. 9, pp. 3597–3611, 2012.
  • P. Li, J. Lam, and Z. Shu, “On the transient and steady-state estimates of interval genetic regulatory networks,” IEEE Transactions on Systems, Man, and Cybernetics B, vol. 40, no. 2, pp. 336–349, 2010.
  • B. Lv, J. Liang, and J. Cao, “Robust distributed state estimation for genetic regulatory networks with Markovian jumping parameters,” Communications in Nonlinear Science and Numerical Simulation, vol. 16, no. 10, pp. 4060–4078, 2011.
  • J. Liang, J. Lam, and Z. Wang, “State estimation for Markov-type genetic regulatory networks with delays and uncertain mode transition rates,” Physics Letters A, vol. 373, no. 47, pp. 4328–4337, 2009.
  • W. Yu, J. Lü, G. Chen, Z. Duan, and Q. Zhou, “Estimating uncertain delayed genetic regulatory networks: an adaptive filtering approach,” IEEE Transactions on Automatic Control, vol. 54, no. 4, pp. 892–897, 2009.
  • M. Mohammadian, A. Hossein Abolmasoumi, and H. Reza Momeni, “${H}_{\infty }$ mode-independent filter design for Markovian jump genetic regulatory networks with time-varying delays,” Neurocomputing, vol. 87, pp. 10–18, 2012.
  • B. Chen, L. Yu, and W.-A. Zhang, “${H}_{\infty }$ filtering for Markovian switching genetic regulatory networks with time-delays and stochastic disturbances,” Circuits, Systems, and Signal Processing, vol. 30, no. 6, pp. 1231–1252, 2011.
  • W. Wang, S. Zhong, and F. Liu, “Robust filtering of uncertain stochastic genetic regulatory networks with time-varying delays,” Chaos, Solitons & Fractals, vol. 45, no. 7, pp. 915–929, 2012.
  • D. Zhang, L. Yu, and Q.-G. Wang, “Exponential ${H}_{\infty }$ filtering for switched stochastic genetic regulatory networks with random sensor delays,” Asian Journal of Control, vol. 13, no. 5, pp. 749–755, 2011.
  • T. Wang, Y. S. Ding, L. Zhang, and K. R. Hao, “Robust state estimation for discrete-time stochastic genetic regulatory networks with probabilistic measurement delays,” Neurocomputing, vol. 111, pp. 1–12, 2013.
  • D. Zhang, H. Song, L. Yu, Q.-G. Wang, and C. Ong, “Set-values filtering for discrete time-delay genetic regulatory networks with time-varying parameters,” Nonlinear Dynamics, vol. 69, no. 1-2, pp. 693–703, 2012.
  • A. Liu, L. Yu, W.-A. Zhang, and B. Chen, “${H}_{\infty }$ filtering for discrete-time genetic regulatory networks with random delays,” Mathematical Biosciences, vol. 239, no. 1, pp. 97–105, 2012.
  • J. Cao and F. Ren, “Exponential stability of discrete-time genetic regulatory networks with delays,” IEEE Transactions on Neural Networks, vol. 19, no. 3, pp. 520–523, 2008.
  • Q. Ye and B. Cui, “Mean square exponential and robust stability of stochastic discrete-time genetic regulatory networks with uncertainties,” Cognitive Neurodynamics, vol. 4, no. 2, pp. 165–176, 2010.
  • Q. Ma, S. Xu, Y. Zou, and J. Lu, “Robust stability for discrete-time stochastic genetic regulatory networks,” Nonlinear Analysis. Real World Applications, vol. 12, no. 5, pp. 2586–2595, 2011.
  • K. Mathiyalagan and R. Sakthivel, “Robust stabilization and ${H}_{\infty }$ control for discrete-time stochastic genetic regulatory networks with time delays,” Canadian Journal of Physics, vol. 90, no. 10, pp. 939–953, 2012.
  • K. Mathiyalagan, R. Sakthivel, and S. M. Anthoni, “New robust passivity criteria for discrete-time genetic regulatory networks with Markovian jumping parameters,” Canadian Journal of Physics, vol. 90, no. 2, pp. 107–118, 2012.
  • L. G. Wu, X. J. Su, and P. Shi, “Output feedback control of Markovian jump repeated scalar nonlinear systems,” IEEE Transactions on Automatic Control, vol. 59, no. 1, pp. 199–204, 2014.
  • L. Wu, P. Shi, and H. Gao, “State estimation and sliding-mode control of Markovian jump singular systems,” IEEE Transactions on Automatic Control, vol. 55, no. 5, pp. 1213–1219, 2010.
  • L. Wu, X. Su, and P. Shi, “Sliding mode control with bounded ${L}_{2}$ gain performance of Markovian jump singular time-delay systems,” Automatica, vol. 48, no. 8, pp. 1929–1933, 2012.
  • L. Wu, P. Shi, H. Gao, and C. Wang, “${H}_{\infty }$ filtering for 2D Markovian jump systems,” Automatica, vol. 44, no. 7, pp. 1849–1858, 2008.
  • L. Wu, X. Yao, and W. X. Zheng, “Generalized ${H}_{2}$ fault detection for two-dimensional Markovian jump systems,” Automatica, vol. 48, no. 8, pp. 1741–1750, 2012.
  • X. J. Su, L. G. Wu, and P. Shi, “Sensor networks with random link failures: distributed filtering for T-S fuzzy systems,” IEEE Transactions on Industrial Informatics, vol. 9, no. 3, pp. 1739–1750, 2013.
  • L. Wu and D. W. C. Ho, “Fuzzy filter design for Itô stochastic systems with application to sensor fault detection,” IEEE Transactions on Fuzzy Systems, vol. 17, no. 1, pp. 233–242, 2009.
  • X. Su, P. Shi, L. Wu, and S. K. Nguang, “Induced filtering of fuzzy stochastic systems with time-varying delays,” IEEE Transactions on Computers, vol. 43, no. 4, pp. 1251–1264, 2012.
  • A. Hmamed, C. E. Kasri, E. H. Tissir, T. Alvarez, and F. Tadeo, “Robust ${H}_{\infty }$ filtering for uncertain 2-D continuous systems with delays,” International Journal of Innovative Computing Information and Control, vol. 9, no. 5, pp. 2167–2183, 2013.
  • F. B. Li and X. Zhang, “Delay-range-dependent robust H1 filtering for singular LPV systems with time variant delay,” International Journal of Innovative Computing Information and Control, vol. 9, no. 1, pp. 339–353, 2013.
  • J. Liang and J. Lam, “Robust state estimation for stochastic genetic regulatory networks,” International Journal of Systems Science, vol. 41, no. 1, pp. 47–63, 2010.
  • M. C. de Oliveira, J. Bernussou, and J. C. Geromel, “A new discrete-time robust stability condition,” Systems & Control Letters, vol. 37, no. 4, pp. 261–265, 1999. \endinput